Estraderm patch and viagra pessaries,... - Fertility Network UK

Fertility Network UK

26,958 members38,459 posts

Estraderm patch and viagra pessaries, side effects?

Waterfall2
Waterfall2

I've just started another attempt at FET using progynova, estraderm patches and viagra pessaries, but i've had a headache and really sore muscles and joints since starting. Has anyone else had this combination of drugs and had the same side effects? Do you know if it's OK to take any pain relief? If so whay did you take?

Also how did these drugs work out for you I've never made it to an embryo transfer due to thin lining, so I am hoping these work and don't want to do anything to mess it up.

Thanks.

6 Replies
oldestnewest

I’m not sure about the pain in your muscles, they may even be unrelated. The headache sounds normal though. You are absolutely fine to take paracetamol. Good luck xx

Waterfall2
Waterfall2 in reply to Tugsgirl

Thank you.

Hidden
Hidden

Hi, I never had that combination but estradiol gave me headaches and viagra (taken vaginally) made me very tired and sleepy (and did not help my lining). I had thin lining issues for a while. I seem to have solved them by taking the estradiol pills vaginally rather than orally, which i read also seems to help with the side effects, although i would not bank on that. I still had some side effects (nausea and headache, even dizziness one day), but they eventually got better, and went away once i started progesterone (which gives me sore breasts and constipation). In the last cycle I also used hot water bottle on my belly for 15 minutes in the evenings and took 1 warm bath when changing patches, and my lining got thick enough. If the combination you are at now does not work you might want to ask your clinic whether you can take progynova vaginally... good luck, i know how frustrating lining issues can be! xxx

Waterfall2
Waterfall2 in reply to Hidden

Thank you. The clinic has told me that joint and muscle pains aren't side effects of these drugs. The headache has dulled a bit but I am still in agony with my joints, so off to see my GP tomorrow.

I've read the thin linning can be one of the most difficult problems to solve. Thanks for the tips I'm glad they were able to find something that worked for you. Xx

Hidden
Hidden in reply to Waterfall2

Oh, good luck with the joint pain!! And anything else, really!! xx

Waterfall2
Waterfall2 in reply to Hidden

Thank you.

You may also like...